topical anesthetic drops are very dangerous and can lead to severe vision damage or even loss of the entire eyeball. No competent physician would give them to you.
If you wear contact lenses
you may have more then just a scratch....you may have a corneal ulcer
. This is were bacteria actually start to "eat" on your eyeball. This condition would require a trip to the ER for prompt diagnosis and treatment.
In any event if you are having this much pain, you need to see a doctor tonight.
Does this make sense to you?
Please remember the top 3 ratings are positives and Excellent service is my goal. Your positive feedback is how we are compensated. If you aren't 100% satisfied, just click "reply." I will be happy to discuss your issue in more depth and do everything I can to provide you with the information you require.
Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.
Let me know if you have further questions.